# SDR ASOA2015042312640

- Difficulty date: March 31, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 15,239 hours, 10,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-988
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAILS AT LBL9 847+16-988 HAS MULTIPLE SPOTS OF CORROSION.  CORROSION OUT OF LIMITS IAW REO 670-53-00-013 ON LBL 9, SEAT RAIL 847+988.   REMOVED SEAT RAIL IAW AMM 53-00-49-000-801 CONFIGURATION A11.  INSTALLED SERVICABLE SEAT RAIL AT LBL9 847+16-988 IAW AMM 58-00-49-400-801-A11, IPC REF 53-00-49, IAW 180.
